# SDR DALA2022042102793

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 VELCRO OF THE L1 SLIDE DOES NOT MAKE CONTACT CORRECTLY. CORRECTIVE ACTION: SUMMARY OF NRC 00095. ESCAPE SLIDE OF L1 DOOR WAS REPLACED WITH A SERVICEABLE ONE PER AMDS 2566-9001-1L AND LP 2113658. (2201377)
